Repository logo
Collections
Browse
Statistics
  • English
  • हिंदी
Log In
New user? Click here to register.Have you forgotten your password?
  1. Home
  2. Publications
  3. Journal Article
  4. Uniform set labeling vertices to ensure adjacency coincides with disjointness

Publication:
Uniform set labeling vertices to ensure adjacency coincides with disjointness

Date

01-04-2017

Authors

Jadeja, Mahipal
Muthu, Rahul

Journal Title

Journal ISSN

Volume Title

Publisher

Journal of Mathematical and Computational Science

Research Projects

Organizational Units

Journal Issue

Abstract

Description

Keywords

Citation

Mahipal Jadeja, and Muthu, Rahul, "Uniform set labeling vertices to ensure adjacency coincides with disjointness," Journal of Mathematical and Computational Science, vol. 7, no. 3, pp. 537-553, May. 2017.

URI

https://ir.daiict.ac.in/handle/dau.ir/1813

Collections

Journal Article

Endorsement

Review

Supplemented By

Referenced By

Full item page

Research Impact

Metrics powered by PlumX, Altmetric and Dimensions

 
Quick Links
  • Home
  • Search
  • Research Overview
  • About
Contact

DAU, Gandhinagar, India

library@dau.ac.in

+91 0796-8261-578

Follow Us

© 2025 Dhirubhai Ambani University
Designed by Library Team